# SDR 06FDEA0308

- Difficulty date: January 21, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 69,219 hours, 51,563 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT MLG GREEN LIGHT DID NOT ILLUMINATE FOR LANDING.    CREW REPORTED GEAR WAS DOWN BY VISUAL INSPECTION  UPON ARRIVAL RE-LAMPED LEFT MAIN GEAR GREEN LIGHT  OPS CHECK GOOD IAW MMSP.
